# SDR SIMA201105204

- Difficulty date: February 16, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 19,168 hours, 13,774 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3705 THE CREW REPORTED THAT DURING THE CLIMB WHILE THE GEAR WAS RETRACTING RECEIVED A GEAR DISAGREE MESSAGE WITH GEAR INDICATION IN AMBER/RED ON EICAS.  AN EMERGENCY WAS DECLARED AND THE CREW ELECTED TO DIVERT TO IAD. THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED MOUNTING BRACKET BOLTS ON AFT DOOR DRIVE BRACKET ASSEMBLY ON NOSE LANDING GEAR IAW CRJ AMM 32-21-06.  PERFORMED EXTENSION/RETRACTION CHECK IAW CRJAMM 32-30-00.  NO FAULTS FOUND.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
